# SDR DXTA221701230661

- Difficulty date: January 22, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 13,176 hours, 8,021 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF, THE AIRCRAFT LOST ALL HYDROLIC FLUID FROM THE A SYSTEM. EMERGENCY BREAKING AND EMERGENCY GEAR BLOW DOWN WAS USED.   INSPECTED AIRCRAFT AND FOUND R/H LANDING ACTUATOR RETRACT HOSE RUPTURED. REMOVED AND REPLACED THE HOSE. JACKED AIRCRAFT, SERVICED HYDRAULICS, CYCLED AND BLEED LANDING GEAR. OPS AND LEAK CHECKED GOOD. ALSO BLEED BRAKES AND SLATS. SERVICES HYD A SYSTEM ONCE MORE. OPENED SEVERAL BELLY AND WHEEL WELL PANELS AND CLEANED AS MUCH HYD FLUID AS POSSIBLE. WORKED IAW MM 32-30-00.
